按条件检索“264”条记录

已选条件: 出版年: 2016 × 机构: 数学学院 × 文献类型: 期刊论文 ×
导出
  • 排序
  • 显示
1. A secure biometric authentication based on PEKS EI SCOPUS SCIE

作者:Zhang, Yue; Qin, Jing; Du, Lihua

作者机构:[Zhang, Yue; Qin, Jing] Shandong Univ, Sch Math, Jinan 250100, Peoples R China.; [Du, Lihua] PetroChina Jilin Oilfield Co, Songyuan, Jilin, Peoples R China.

来源:CONCURRENCY AND COMPUTATION-PRACTICE & EXPERIENCE,2016,Vol.28,Issue.4,1111-1123

WOS被引数:2

资源类型:会议论文;期刊论文

WOS:000370646300011

2. Numerical methods for a class of nonlocal diffusion problems with the use of backward SDEs CPCI-S EI SCOPUS SCIE

作者:Zhang, Guannan; Zhao, Weidong; Webster, Clayton; Gunzburger, Max

作者机构:[Zhang, Guannan; Webster, Clayton] Oak Ridge Natl Lab, Comp Sci & Math Div, Oak Ridge, TN 37831 USA.; [Zhao, Weidong] Shandong Univ, Sch Math, Jinan 250100, Peoples R China.; [Gunzburger, Max] Florida State Univ, Dept Comp Sci, Tallahassee, FL 32306 USA.

会议名称:Conference on Advances in Scientific Computing and Applied Mathematics

会议日期:OCT 09-12, 2015

来源:COMPUTERS & MATHEMATICS WITH APPLICATIONS,2016,Vol.71,Issue.11,2479-2496

WOS被引数:2

资源类型:会议论文;期刊论文

WOS:000377831800024

3. Generalization of Matching Extensions in Graphs (IV): Closures SCOPUS SCIE

作者:Lu, Hongliang; Yu, Qinglin

作者机构:[Lu, Hongliang] Xi An Jiao Tong Univ, Dept Math, Xian 710049, Peoples R China.; [Yu, Qinglin] Shandong Univ, Sch Math, Jinan, Shandong, Peoples R China.; [Yu, Qinglin] Thompson Rivers Univ, Dept Math & Stat, Kamloops, BC, Canada.

来源:GRAPHS AND COMBINATORICS,2016,Vol.32,Issue.5,2009-2018

资源类型:期刊论文

WOS:000382706800028

4. Estimates for coefficients of certain L-functions SCOPUS SCIE

作者:Lu, Guangshi

作者机构:[Lu, Guangshi] Shandong Univ, Sch Math, Jinan 250100, Shandong, Peoples R China.

来源:MONATSHEFTE FUR MATHEMATIK,2016,Vol.181,Issue.3,657-674

WOS被引数:1

资源类型:期刊论文

WOS:000385669100011

5. UniBic: Sequential row-based biclustering algorithm for analysis of gene expression data SCOPUS SCIE

作者:Wang, Zhenjia; Li, Guojun; Robinson, Robert W.; Huang, Xiuzhen

作者机构:[Wang, Zhenjia; Li, Guojun] Shandong Univ, Sch Math, Jinan 250100, Shandong, Peoples R China.; [Robinson, Robert W.] Univ Georgia, Dept Comp Sci, Athens, GA 30602 USA.; [Li, Guojun; Huang, Xiuzhen] Arkansas State Univ, Dept Comp Sci, Jonesboro, AR 72467 USA.

来源:SCIENTIFIC REPORTS,2016,Vol.6

WOS被引数:2

资源类型:期刊论文

WOS:000372532600002

6. 3D-PAF Curve: A Novel Graphical Representation of Protein Sequences for Similarity Analysis SCOPUS SCIE

作者:Mu, Zengchao; Li, Guojun; Wu, Haiyan; Qi, Xingqin

作者机构:[Mu, Zengchao; Li, Guojun] Shandong Univ, Sch Math, Jinan 250100, Peoples R China.; [Mu, Zengchao; Wu, Haiyan; Qi, Xingqin] Shandong Univ Weihai, Sch Math & Stat, Weihai 264209, Peoples R China.

来源:MATCH-COMMUNICATIONS IN MATHEMATICAL AND IN COMPUTER CHEMISTRY,2016,Vol.75,Issue.2,447-462

WOS被引数:1

资源类型:期刊论文

WOS:000374814100017

7. Covariance matrix and transfer function of dynamic generalized linear models EI SCOPUS SCIE

作者:Guo, Guangbao; You, Wenjie; Lin, Lu; Qian, Guoqi

作者机构:[Guo, Guangbao; Lin, Lu] Shandong Univ, Sch Math, Jinan 250100, Peoples R China.; [Guo, Guangbao] Shandong Univ Technol, Dept Stat, Zibo 255000, Peoples R China.; [You, Wenjie] Fujian Normal Univ, Sch Elect & Informat Engn, Fuqing 350300, Peoples R China.; [Qian, Guoqi] Univ Melbourne, Sch Math & Stat, Parkville, Vic 3010, Australia.

来源:JOURNAL OF COMPUTATIONAL AND APPLIED MATHEMATICS,2016,Vol.296,613-624

资源类型:期刊论文

WOS:000367107200042

8. A two-grid block-centered finite difference method for nonlinear non-Fickian flow model EI SCOPUS SCIE

作者:Li, Xiaoli; Rui, Hongxing

作者机构:[Li, Xiaoli; Rui, Hongxing] Shandong Univ, Sch Math, Jinan 250100, Shandong, Peoples R China.

来源:APPLIED MATHEMATICS AND COMPUTATION,2016,Vol.281,300-313

WOS被引数:9

资源类型:期刊论文

WOS:000371338700023

9. Extremal norms of the potentials recovered from inverse Dirichlet problems EI SCIE

作者:Qi, Jiangang; Chen, Shaozhu

作者机构:[Qi, Jiangang; Chen, Shaozhu] Shandong Univ Weihai, Dept Math, Weihai 264209, Peoples R China.

来源:INVERSE PROBLEMS,2016,Vol.32,Issue.3

WOS被引数:1

资源类型:期刊论文

WOS:000372371400007

10. Adjacent vertex distinguishing colorings by sum of sparse graphs SCOPUS SCIE

作者:Yu, Xiaowei; Qu, Cunquan; Wang, Guanghui; Wang, Yiqiao

作者机构:[Yu, Xiaowei; Qu, Cunquan; Wang, Guanghui] Shandong Univ, Sch Math, Jinan 250100, Shandong, Peoples R China.; [Wang, Yiqiao] Beijing Univ Chinese Med, Acad Math & Syst Sci, Beijing 100029, Peoples R China.

来源:DISCRETE MATHEMATICS,2016,Vol.339,Issue.1,62-71

WOS被引数:4

资源类型:期刊论文

WOS:000364265000008

11. 应用生物信息学的系统化综合性教学改革实践

作者:黎志凤;刘杨;朱敬;SINGH Raghvendra Pratap;李越中;

作者机构:[黎志凤;刘杨;朱敬;SINGH Raghvendra Pratap;李越中]山东大学生命科学学院微生物技术国家重点实验室;[黎志凤;刘杨;朱敬;SINGH Raghvendra Pratap;李越中]山东大学数学学院

来源:微生物学通报,Microbiology,2016,Issue.08,1854-1862

资源类型:期刊论文

12. Input/output-to-state Stability of Switched Nonlinear Systems with an Improved Average Dwell Time Approach EI SCOPUS SCIE

作者:Liu, Li-Xia; Guo, Rong-Wei; Ma, Shu-Ping

作者机构:[Liu, Li-Xia; Guo, Rong-Wei] Qilu Univ Technol, Sch Sci, Jinan 250353, Peoples R China.; [Ma, Shu-Ping] Shandong Univ, Sch Math, Jinan 250100, Peoples R China.

来源:INTERNATIONAL JOURNAL OF CONTROL AUTOMATION AND SYSTEMS,2016,Vol.14,Issue.2,461-468

WOS被引数:4

资源类型:期刊论文

WOS:000373035200011

13. Large deviation for negatively dependent random variables under sublinear expectation EI SCOPUS SCIE

作者:Chen, Zengjing; Feng, Xinwei

作者机构:[Chen, Zengjing; Feng, Xinwei] Shandong Univ, Sch Math, Jinan 250100, Shandong, Peoples R China.

来源:COMMUNICATIONS IN STATISTICS-THEORY AND METHODS,2016,Vol.45,Issue.2,400-412

WOS被引数:1

资源类型:期刊论文

WOS:000368229500015

14. Meromorphic solutions of q-shift difference equations SCOPUS SCIE

作者:Xiaoguang Qi;Lianzhong Yang;Yong Liu

作者机构:[Qi, X] School of Mathematics, University of Jinan, Jinan, Shandong, 250022, China;[ Yang, L] School of Mathematics, Shandong University, Jinan, Shandong, 250100, China;[ Liu, Y] Department of Mathematics, Shaoxing College of Arts and Sciences, Shaoxing, Zhejiang, 312000, China

来源:Mathematica Slovaca,MATHEMATICA SLOVACA,2016,Vol.66,Issue.3,667-676

资源类型:期刊论文

WOS:000387221500015

15. On solutions to the matrix equations XB - AX = CY and XB - A(X)over-cap = CY EI SCOPUS SCIE

作者:Song, Caiqin; Feng, Jun-e

作者机构:[Song, Caiqin] Univ Jinan, Sch Math Sci, Jinan 250022, Peoples R China.; [Feng, Jun-e] Shandong Univ, Sch Math, Jinan 250100, Peoples R China.

来源:JOURNAL OF THE FRANKLIN INSTITUTE-ENGINEERING AND APPLIED MATHEMATICS,2016,Vol.353,Issue.5,1075-1088

WOS被引数:6

资源类型:期刊论文

WOS:000371391200008

16. Robust check loss-based variable selection of high-dimensional single-index varying-coefficient model EI SCOPUS SCIE

作者:Song, Yunquan; Lin, Lu; Jian, Ling

作者机构:[Song, Yunquan; Jian, Ling] China Univ Petr, Coll Sci, Qingdao, Peoples R China.; [Song, Yunquan; Lin, Lu] Shandong Univ, Qilu Secur Inst Financial Studies, Jinan 250100, Peoples R China.; [Song, Yunquan; Lin, Lu] Shandong Univ, Sch Math, Jinan 250100, Peoples R China.

来源:COMMUNICATIONS IN NONLINEAR SCIENCE AND NUMERICAL SIMULATION,2016,Vol.36,109-128

WOS被引数:1

资源类型:期刊论文

WOS:000370005100010

17. Instability of the Rayleigh problem with piecewise smooth steady states SCOPUS SCIE

作者:Qi, Jiangang; Xie, Bing; Chen, Shaozhu

作者机构:[Qi, Jiangang; Xie, Bing; Chen, Shaozhu] Shandong Univ Weihai, Dept Math, Weihai 264209, Peoples R China.

来源:BOUNDARY VALUE PROBLEMS,2016

WOS被引数:1

资源类型:期刊论文

WOS:000391464700001

18. Symmetric Energy-Conserved S-FDTD Scheme for Two-Dimensional Maxwell\'s Equations in Negative Index Metamaterials EI SCOPUS SCIE

作者:Li, Wanshan; Liang, Dong

作者机构:[Li, Wanshan] Nanjing Univ Sci & Technol, Sch Sci, Nanjing 210094, Jiangsu, Peoples R China.; [Li, Wanshan] Shandong Univ, Sch Math, Jinan 250199, Peoples R China.; [Liang, Dong] York Univ, Dept Math & Stat, Toronto, ON M3J 1P3, Canada.

来源:JOURNAL OF SCIENTIFIC COMPUTING,2016,Vol.69,Issue.2,696-735

WOS被引数:1

资源类型:期刊论文

WOS:000385151700011

19. Backward Mean-Field Linear-Quadratic-Gaussian (LQG) Games: Full and Partial Information EI SCOPUS SCIE

作者:Huang, Jianhui; Wang, Shujun; Wu, Zhen

作者机构:[Huang, Jianhui; Wang, Shujun] Hong Kong Polytech Univ, Dept Appl Math, Hong Kong, Hong Kong, Peoples R China.; [Wu, Zhen] Shandong Univ, Sch Math, Jinan 250100, Peoples R China.

来源:IEEE TRANSACTIONS ON AUTOMATIC CONTROL,2016,Vol.61,Issue.12,3784-3796

WOS被引数:1

资源类型:期刊论文

WOS:000389891100006

20. High-Order Finite Volume Methods for Aerosol Dynamic Equations SCOPUS SCIE

作者:Cui, Ming; Su, Yanxin; Liang, Dong

作者机构:[Cui, Ming] Beijing Univ Technol, Coll Appl Sci, Beijing 100124, Peoples R China.; [Cui, Ming; Su, Yanxin; Liang, Dong] Shandong Univ, Sch Math, Jinan 250100, Peoples R China.; [Liang, Dong] York Univ, Dept Math & Stat, 4700 Keele St, N York, ON M3J 1P3, Canada.

来源:ADVANCES IN APPLIED MATHEMATICS AND MECHANICS,2016,Vol.8,Issue.2,213-235

资源类型:期刊论文

WOS:000369371600002

共 14 页, 264 条记录

TOP